Announcement

Collapse
No announcement yet.

Sleep Meds & Our Eyes

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Sleep Meds & Our Eyes

    I was taking sleep essentials from Swansons that has a bunch of natural type ingredients in it but stopped after many months because it wasn't helping enough and had some really bad weird side effects for me.

    So I am back on Ambien like before which works better, I stopped before because I find in time it loses effectivness and I am not anxious to keep increasing the dosage and getting addicted to sleep meds, I had already increased it before.

    All this worry about that and I forgot about how this could affect our eyes. Seems like every drug out there has the possibility of adding to our eyes dryness and in some cases it can be permanet even after stopping the med. Even anti depressants that are suppose to give people energy can cause eye dryness, I would think it would be the opposite. So my question is, how common is it with Ambien and other sleep aids?

    I worry it may be bad because sleep aids slow down the body which means the eyes production of tears too….but we have to be able to sleep. What have others experiences been?

  • #2
    I use melatonin, two tabs knocks me out. Has no effects on my eyes. Natural supplement.
    I healed my dry eye with nutrition and detoxification. I'm now a Nutritional Therapist at: www.nourishbalanceheal.com . Join my dry eye facebook group: https://www.facebook.com/groups/420821978111328/

    Comment

    Unconfigured PHP Module

    Collapse

    Working...
    X

    Debug Information